# SDR UIEA2018051500897

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,745 hours, 20,831 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAT PROBE MESSAGE ON EICAS. BITE MODULE, NO FAULTS FOUND IAW FIM 30-33 FAULT TREE 803. SYSTEM NORMAL.
